Body Rash — Drugs to Avoid? Should I Take Zyrtec or Prednisone?

Discussion in 'Support' started by Leah, Jan 26, 2015.

tinnitus forum
    1. Leah

      Leah Member Benefactor

      Location:
      Chardon, Ohio USA
      Tinnitus Since:
      2007
      Have an all body itchy rash that is getting worse instead of better. Been through the whole thing about new products or food. Also having mild flu like symptoms with it.
      I bet the suggest a steroid pack and that scares me with T.
      Any suggestions? Benadryl helped a bit but now not so much.
      Want to avoid anything that will make my T worse.
      Thanks everyone
       
    2. Leah

      Leah Member Benefactor

      Location:
      Chardon, Ohio USA
      Tinnitus Since:
      2007
      Posted earlier, itchy body rash causing lots of discomfort. Took one dose of Zyrtec and whammo a spike but did help. Prednisone was another option. Safe to try? Up miserable and scratching AND this spike.
      Not a happy camper :(
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.